Add like
Add dislike
Add to saved papers

Metoclopramide poisoning in children.

15 children with metoclopramide (Maxolon) poisoning are reported. One of the 5 children accidentally poisoned developed slight extrapyramidal signs. All 10 children who experienced extrapyramidal side effects while being treated with metoclopramide had received a dose greater than that recommended by the manufacturer of 0.5 mg/kg per day. Dystonic reactions are likely to occur if the recommended dose is exceeded, but individual susceptibility to metoclopramide and the cumulative effect of repeated doses of the drug may also be important.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

Related Resources

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app